# SDR YENA20130129022

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 20,019 hours, 12,313 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AS20000075
- Part serial: 0160
- Condition: Failed
- Location: Cockpit Door
- Part time: 10,023 hours, 6,114 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 976 FLL-BOS, COCKPIT DOOR LOCK INOP, LOCK WILL NOT RELEASE AFTER CLOSED.  ADJUSTED COCKPIT DOOR PER AMM 52-51-01 AND REMOVED AND REPLACED ELECTRO MECHANICAL LATCH PER AMM 52-51-03.  OPS CHECK OK.
